# SDR SWAA2023090595761

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED FASTENER AT POWER RECEPTACLE DOOR SURROUND. MARKED.<[01] REMOVED AND REPLACE SHEARED FASTENER 1EA AT EXISTING REPAIR PER SRM 51-40-02 AND SRM 53-10-15-2R-4.;[02] VERIFIED;[03] VERIFIED MEASUREMENTS.
